# SDR IPXA2021110475591

- Difficulty date: October 25, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 15,904 hours, 2,282 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: 113U430011
- Condition: None
- Location: No.5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2CRACK AND DISBOND DAMAGE(DAMAGE AREA SIZE:APPROX. 6.0" X 1.2") WAS FOUND ON OUTBD EDGE OF BONDED ASSY (P/N:113U4300-11) OF NO.5 SPOILER.REPAIR I.A.W. 747-8F SRM 57-70-01 REPAIR 1 REV 35.00, 747-8F SRM 51-70-04 REPAIR 5 REV.35.00, AND 747-8F SRM 51-70-04 GENERAL REV.35.00.
